Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 1, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 1, 2013, 4:57 PM CDT for Briscoe County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2013, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 1, 2013, 5:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Briscoe County, TX
The radar
The Amarillo radar (KAMA), 101 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 5:10 PM CDT | HAIL 2 | 4 Ese Silverton, TX | |
| Apr 1, 5:13 PM CDT | TSTM WND GST 59 | 2 S Caprock Canyon St., TX | WEST TEXAS MESONET REPORTED 59MPH GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -411 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054 WFUS54 KLUB 012157 TORLUB TXC045-012230- /O.NEW.KLUB.TO.W.0001.130401T2157Z-130401T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 457 PM CDT MON APR 1 2013 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 530 PM CDT * AT 454 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 5 MILES WEST SOUTHWEST OF CAPROCK CANYON STATE PARK OR ABOUT NEAR SILVERTON...MOVING EAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYONS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3454 10102 3439 10101 3440 10126 3447 10127 TIME...MOT...LOC 2156Z 264DEG 23KT 3444 10122 $$
2 follow-up statements
262 WWUS54 KLUB 012207 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 507 PM CDT MON APR 1 2013 TXC045-012230- /O.CON.KLUB.TO.W.0001.000000T0000Z-130401T2230Z/ BRISCOE TX- 507 PM CDT MON APR 1 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BRISCOE COUNTY UNTIL 530 PM CDT... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADIC CIRCULATION. SPOTTERS ALSO INDICATED A ROTATING WALL CLOUD WITH THIS STORM. THIS POSSIBLE TORNADO WAS LOCATED 6 MILES WEST OF CAPROCK CANYONS STATE PARK...OR 8 MILES EAST OF SILVERTON...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CAPROCK CANYONS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3440 10118 3449 10121 3454 10102 3439 10101 TIME...MOT...LOC 2207Z 264DEG 23KT 3445 10113 $$
763 WWUS54 KLUB 012217 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 517 PM CDT MON APR 1 2013 TXC045-012225- /O.CAN.KLUB.TO.W.0001.000000T0000Z-130401T2230Z/ BRISCOE TX- 517 PM CDT MON APR 1 2013 ...THE TORNADO WARNING FOR CENTRAL BRISCOE COUNTY IS CANCELLED... RADAR AND SPOTTERS INDICATE THAT THE STORM HAS LOST LOW LEVEL ROTATION. HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BRISCOE COUNTY FOR LARGE HAIL AND DAMAGING WINDS. && LAT...LON 3440 10118 3449 10121 3454 10102 3439 10101 TIME...MOT...LOC 2215Z 264DEG 23KT 3445 10107 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 1, 2:56 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 1, 2:56 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 256 PM CDT MON APR 1 2013 .SHORT TERM... CI UNDERWAY ACROSS THE SOUTHERN PNHDL VCNTY OUTFLOW INDUCED BOUNDARY FROM EARLIER CONVECTION ACROSS THE ERN PNHDL AND SE FLOW UP CAPROCK INTO PALO DURO CANYON. WINDS ON THE CAPROCK HAVE VEERED MORE WESTERLY NOW WITH CONVERGENCE AXIS AND DEVELOPING DRYLINE ORIENTED ROUGHLY ALONG THE ESCARPMENT. OVERALL FORCING FOR ASCENT CONTINUES TO BE ENHANCED ALONG JET STREAK EXTENDING FROM NRN AZ ACROSS NM INTO THE SOUTHERN PNHDL. SHORTWV RIDGE IN PLACE JUST DOWNSTREAM OF THE SRN ROCKIES IN THE PROCESS OF DEAMPLIFYING AS ENERGY EJECTS FROM MAIN UPPER LOW OVER GREAT BASIN. EXPECT LIFT TO CONTINUE ALONG DRYLINE THIS AFTERNOON AND NEAR TRIPLE POINT WITH STRONGER CDFNT PROGRESSING THROUGH PNHDL. STORMS SHOULD ORGANIZE READILY GIVEN DEEP LAYER SHEAR AND MODERATE MLCAPES WITH PEAK HEATING THEN UPSCALE INTO LARGER COMPLEX THIS EVENING AS LLJ ENHANCES STORM INFLOW AND HODOGRAPHS BROADEN AND BECOME MORE CURVED. OVERALL SEVERE THREAT LOOKS TO BE LARGE HAIL WITH SECONDARY CONCERN FOR DAMAGING WINDS AS LINEAR MODE DEVELOPS AND LEADING EDGE OF STORMS MOVES SOUTHEAST ACROSS THE ROLLING PLAINS. THE THREAT FOR LOCALIZED HEAVY RAIN ALSO REMAIN POSSIBLE WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1 INCH OVER THE ROLLING PLAINS WHERE MCS MAY BACK BUILD WESTWARD IN RESPONSE TO STRENGTHENING LLJ. MODELS INDICATE MUCAPE POSTFRONTAL SHOULD LINGER WELL INTO TUE SO HAVE MAINTAINED STORM CHANCES ACROSS THE AREA OVERNIGHT WITH BEST COVERAGE EXPECTED ACROSS THE ROLLING PLAINS NEAR BEST LOW LEVEL FORCING. STRONG ISENTROPIC LIFT OVER THE FRONTAL BOUNDARY SHOULD PROVIDE A SOLID LAYER OF STRATUS WITH INTERMITTENT DRIZZLE ADDED IN THROUGH LATE TUE MORNING. GRADUALLY...INSTABILITY WILL WEAKEN WITH TRANSITION TO MORE STRATIFORM RAIN ACROSS NORTHERN ZONES DURING THE DAY AND PRIMARY THUNDER THREAT EXTENDING FROM LUBBOCK SOUTH. AS FOR TEMPERATURES...HAVE ADJUSTED OVERNIGHT LOWS/TUE HIGHS DOWNWARD GIVEN STRENGTH OF CAA...EXPECTED CLOUD COVER AND PROSPECTS OF H8 TEMPS NEARING 0C BY LATE AFTERNOON TUE. && .LONG TERM... MODELS ARE IN BETTER AGREEMENT WEDNESDAY THAN PREVIOUS RUNS. A POS TILTED TROF WILL BE POSITIONED OVER THE 4 CORNERS REGION WITH A SHORTWAVE RIDGE WITH A SHORTWAVE RIDGE JUST TO THE EAST OF THE CWA PROVIDING AMPLE DIVERGENCE ALOFT...ALONG WITH UPSLOPE FLOW...TO PROVIDE WIDESPREAD STRATIFORM PRECIP WHICH WILL BE WELCOMED WITH OPEN ARMS. WHILE IT APPEARS THAT THE WESTERN ZONES OF THE FA WILL RECEIVE SOME RAIN...AREAS OFF THE CAPROCK WILL GET THE MOST OUT OF THE EVENT. PRECIP WILL SPREAD WESTWARD LATE TUESDAY BUT WILL QUICKLY ADVANCE EASTWARD THROUGH THE MORNING WEDNESDAY. THE CWA SHOULD BE VOID OF PRECIP BY LATE THURS MORNING AS THE UPPER LEVEL LOW PROGRADES. THE MAIN LIFT WITH THE LOW SHOULD BE OVER THE NORTHERN CWA. TEMPS IN THE NORTH...AND ESPECIALLY NORTHWESTERN ZONES...WILL DROP INTO THE MID TO UPPER 30S WEDNESDAY MORNING. DUE TO STRONG DYNAMIC LIFTING...THE ATMOSPHERE COULD BE COOLED ENOUGH TO SEE SOME SNOW MIXED IN WITH RAIN AND THUS HAVE KEPT IN A MENTION OF SNOW THROUGH 10AM WEDNESDAY. A RIDGE ALOFT WILL MOVE IN ALOFT BEHIND THE TROF AND WILL REMAIN THROUGH FRIDAY BEFORE MAKING WAY FOR A SMALL SHORTWAVE TROF FRIDAY EVENING. THIS WILL PROVIDE A VERY WEAK FRONT/DRYLINE SATURDAY WHICH WILL MODERATE OVERNIGHT LOWS BY A FEW DEGREES...INTO THE UPPER 40S IN THE SOUTHWESTERN TX PANHANDLE. MODELS DIFFER SLIGHTLY BY EARLY NEXT WEEK WITH PUSHING A PACIFIC FRONT THROUGH NM AND WEST TX...BUT OVERALL THE DIFFERENCE IS NOT BAD CONSIDERING THE TIMEFRAME. THE PREVIOUS RUN OF THE GFS WAS MUCH...MUCH WETTER THAN THE 12Z WHICH IS A BIT HEART BREAKING...AND HAS BECOME MORE IN LINE WITH THE ECMWF WITH KEEPING THE SOUTH PLAINS DRY SLOTTED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 38 46 36 52 36 / 30 40 60 30 10 TULIA 39 44 36 50 35 / 40 60 70 40 10 PLAINVIEW 42 45 36 50 36 / 40 60 70 40 10 LEVELLAND 46 50 38 54 39 / 30 40 60 30 10 LUBBOCK 45 49 38 52 38 / 40 50 70 40 10 DENVER CITY 48 63 39 58 39 / 30 40 50 30 10 BROWNFIELD 46 56 38 57 39 / 30 40 60 40 10 CHILDRESS 42 49 39 49 35 / 60 70 80 50 20 SPUR 51 51 39 51 38 / 80 60 70 60 20 ASPERMONT 53 60 42 48 37 / 80 70 70 60 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 24/51
Hazardous weather outlook, Apr 1, 11:31 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1131 AM CDT MON APR 1 2013 TXZ021>044-021645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1131 AM CDT MON APR 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE I-27 CORRIDOR THIS AFTERNOON... INCLUDING MOST OF THE ROLLING PLAINS AND EASTERN PORTIONS OF THE SOUTH PLAINS. SUPERCELL THUNDERSTORMS ARE EXPECTED TO INITIATE SOMETIME IN THE MID AFTERNOON... NEAR THE INTERSECTION OF A SHARPENING DRYLINE AND SOUTHWARD ADVANCING COLD FRONT... AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. THUNDERSTORMS WILL LIKELY BE ISOLATED AT FIRST...BUT WILL INCREASE IN COVERAGE AS THE EVENING WEARS ON. THE PRIMARY THREAT WITH THESE STORMS WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION... A BRIEF... ISOLATED TORNADO IS NOT OUT OF THE QUESTION IN THE LATE AFTERNOON TO EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING EARLY TUESDAY MORNING... AND WHILE THE THREAT FOR SEVERE WEATHER WILL BE LOWER THAN MONDAY A FEW STRONG STORMS WILL BE POSSIBLE EARLY IN THE DAY. BY EARLY TUESDAY AFTERNOON THE THREAT FOR SEVERE WEATHER WILL WANE AS A STRONG COLD FRONT SURGES WELL TO THE SOUTH OF THE AREA. RAIN SHOWERS WILL CONTINUE...HOWEVER...AND WILL LIKELY PERSIST THROUGH THE DAYTIME AND OVERNIGHT HOURS... PARTICULARLY IN THE ROLLING PLAINS. ON WEDNESDAY... RAIN SHOWERS WILL ONCE AGAIN BE ONGOING IN THE MORNING... BUT WILL GRADUALLY DIMINISH FROM WEST TO EAST THROUGH THE AFTERNOON. BEYOND WEDNESDAY... THE THREAT FOR HAZARDOUS WEATHER WILL BE VERY LOW. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Apr 1, 4:06 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CDT MON APR 1 2013
TXZ024-025-012130-
BRISCOE-HALL-
406 PM CDT MON APR 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR HALL AND BRISCOE COUNTIES...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR QUITAQUE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3435 10059 3431 10089 3431 10115 3445 10119
3466 10070
TIME...MOT...LOC 2106Z 254DEG 16KT 3439 10105
05Local storm report, Apr 1, 4:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
418 PM CDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 6 NW CHILDRESS 34.49N 100.32W
04/01/2013 M1.75 INCH CHILDRESS TX STORM CHASER
GOLFBALL SIZE HAIL COVERING HWY 287 NW OF CHILDRESS
&&
EVENT NUMBER LUB1300164
CALDRICHLocal storm report, Apr 1, 4:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 N ESTELLINE 34.58N 100.44W
04/01/2013 M1.75 INCH HALL TX PUBLIC
WINDSHIELD BUSTED OUT OF A VEHICLE
&&
EVENT NUMBER LUB1300165
CALDRICHLocal storm report, Apr 1, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
446 PM CDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND GST SILVERTON 34.47N 101.30W
04/01/2013 M66 MPH BRISCOE TX BROADCAST MEDIA
SILVERTON HIGH SCHOOL NET RELAYED BY LOCAL MEDIA
&&
EVENT NUMBER LUB1300166
CALDRICHLocal storm report, Apr 1, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
449 PM CDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 4 S CHILDRESS 34.37N 100.25W
04/01/2013 M2.00 INCH CHILDRESS TX BROADCAST MEDIA
WINDSHIELD BUSTED OUT WITH HAIL COVERING GROUND
&&
EVENT NUMBER LUB1300167
CALDRICHLocal storm report, Apr 1, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON APR 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO 9 S SILVERTON 34.34N 101.30W
04/01/2013 BRISCOE TX TRAINED SPOTTER
TORNADO TOUCHDOWN REPORTED BY TRAINED SPOTTER
&&
EVENT NUMBER LUB1300168
CALDRICHThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:25 PM CDT | Special Weather Statement | LUB | Hall | 35 min |
| Apr 1, 3:09 PM CDT | Special Weather Statement | LUB | Swisher | 36 min |
| Apr 1, 3:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 46 min |
| Apr 1, 3:31 PM CDT | Special Weather Statement | LUB | Hall | 44 min |
| Apr 1, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 31 min |
| Apr 1, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 46 min |
| Apr 1, 3:58 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 47 min |
| Apr 1, 4:06 PM CDT | Special Weather Statement | LUB | Hall | 24 min |
| Apr 1, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Apr 1, 4:16 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 44 min |
| Apr 1, 4:28 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 32 min |
| Apr 1, 4:46 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 44 min |
| Apr 1, 4:57 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 48 min |
| Apr 1, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 31 min |
| Apr 1, 5:25 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 35 min |
| Apr 1, 5:30 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 30 min |
| Apr 1, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 48 min |
| Apr 1, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 31 min |
| Apr 1, 6:30 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 30 min |
| Apr 1, 6:53 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 52 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.